Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

New results on codes with covering radius 1 and minimum distance 2

Title data

Östergård, Patric R. J. ; Quistorff, Jörn ; Wassermann, Alfred:
New results on codes with covering radius 1 and minimum distance 2.
In: Designs, Codes and Cryptography. Vol. 35 (2005) Issue 2 . - pp. 241-250.
ISSN 0925-1022
DOI: https://doi.org/10.1007/s10623-005-6404-3

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 06 Sep 2016 12:08
Last Modified: 06 Sep 2016 12:08
URI: https://eref.uni-bayreuth.de/id/eprint/18248